Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Search the Community

3 results for tags: retina-a

  • Search By Tags

    Type tags separated by commas.
  • Search By Member

Content Type


Category

  • About Acne
    • What Is Acne
    • Body Acne
    • Cystic Acne
    • Diet
    • Hormones
    • Lifestyle Habits
    • Adult Acne
    • For Males
    • For Females
    • Makeup
    • Oily Skin
  • Acne Treatments
    • The Acne.org Regimen
    • Prescription Treatments
    • Over-the-counter Treatments
    • Body Acne Treatments
    • Natural/Household Treatments
    • Light Therapy
    • Chemical Peels
    • Laser Therapy
    • Blackhead Treatments
    • Scar Treatments
    • Hyperpigmentation Treatments
    • Esthetician Treatments
    • Oily Skin Treatments

Forums

  • Welcome
    • Announcements and feedback
  • The Acne.org Regimen
    • The Acne.org Regimen
    • Acne.org products
  • Acne and its treatments
    • General acne discussion
    • Over-the-counter acne medications and products
    • Prescription acne medications
    • Other acne treatments
    • Scar treatments
    • Hyperpigmentation - red/dark marks
  • Personal anti-acne logs
    • Personal logs
  • Lifestyle
    • Diet & holistic health
    • Emotional and psychological effects of acne
    • Cosmetics & grooming
    • Skin picking
    • Shaving
  • Acne Specifics
    • Back/Body/Neck acne
    • Hormonal acne
    • Adult acne
    • Oily skin
    • Rosacea & facial redness
  • Other forums
    • The lounge

Blogs

Categories

  • Over-the-counter treatments
    • All-over treatments
    • Spot treatments
  • Prescription treatments
    • Topical
    • Oral
  • Other treatments
    • Nutrition/Holistic
    • Household/Natural
    • Vitamins/Supplements
    • Chemical peels
    • Laser
    • Light
    • Heat
  • Cleansers/Washes
    • Liquid
    • Bar
    • Cream
    • Pads/Wipes
    • Exfoliating
    • Makeup removers
    • Cleansing devices
  • Moisturizers
    • Dry/Sensitive
    • Oily skin
    • Tinted
    • Anti-aging
    • With SPF
  • Makeup
    • Foundation
    • Powder
    • Blush/Bronzer
    • Concealer
    • Primer
    • BB/CC creams
    • Mattifiers
    • Makeup tools
  • Sunscreens
    • SPF 4-14
    • SPF 15-29
    • SPF 30+
  • Razors/Shaving
    • Razors and cartidges
    • Electric razors
    • Shaving foam/cream/gel/oil
    • Aftershave balm/gel
  • Scar treatments
    • Medical
    • Over-the-counter
  • Misc.
    • Lip balm
    • Oil-absorbing

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Joined

  • Start

    End


Group


Location


Interests

Found 3 results

  1. Hi, so I am a 20 yr old male. I first started getting acne junior year of high school and was put on minocycline which pretty much cleared it all up. Before I went to college, it started to make a comeback. I dealt with it as best I could (it really wasnt that bad in hindsight) and finally in December of 2011, I started Retin-A micro. I did not use it correctly (waiting after washing, not picking, skipping days, sunscreen etc.) and had an initial breakout with extreme redness and flaking (I also
  2. Well, i'm 23- ill be done with school in about two months. Im in school to be a nutrionist/personal trainer. and having good skin would be pretty ideal in this profession. but... thats not the case for me right now. I've struggled with acne since I can remember, some months better then others. I've tried so many things I can't even remember the names of them all. Antibiotics, topical solutions, cleansers, etc. I've been seeing my dermatologist for two years and we finally both agreed to
  3. Hi, I have been using a Tretinoin gel 1% ( same thing as Retina-A just cheaper) at night and BP during the day. The Tretinoin gel has made my skin texture so much better and the BP has helped with the amount of acne I have. I make sure I moisturize and use a mild face wash so I don't irritate my skin. Should I be exfoliating while using both of these products? I'm worried that exfoliating will irritate my skin and cause me to break out more while using these strong products. I feel like I nee
×